MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS SYSTEM SMOOTH PECTUS BAR 25.4CM (10IN)(L); PLATE, FIXATION, BONE

BIOMET MICROFIXATION PECTUS SYSTEM SMOOTH PECTUS BAR 25.4CM (10IN)(L); PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint cmp (b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00471, 0001032347-2020-00473.Medical products: pectus system smooth pectus bar 25.4cm (10in)(l), part# 01-3710-p, lot# 787280, pectus system smooth pectus bar 25.4cm (10in)(l), part# 01-3710-p, lot# j3839223, pectus system smooth pectus bar 27.9cm (11in)(l), part# 01-3711-p, lot# j3805905.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source: (b)(6).
 
Event or Problem Description
It was reported the patient has been hospitalized for a recurrent pneumothorax fifty-six days following implantation of four (4) pectus support bars.The patient underwent a revision to address device migration fourteen (14) days following implantation of pectus support bars.The patient has previously undergone two (2) emergency surgeries to address the development of a pneumothorax.The patient remains hospitalized for the recurrent pneumothorax.It was reported that no further information is available.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined the initial report was forwarded in error and should be voided.This report was found to be a duplicate/continuation of the event in report: 0001032347-2020-00479.

Brand Name
PECTUS SYSTEM SMOOTH PECTUS BAR 25.4CM (10IN)(L)
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10593152
Report Number0001032347-2020-00472
Device Sequence Number14443217
Product Code HRS
UDI-Device Identifier00841036076221
UDI-Public00841036076221
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K972420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-3710-P
Device Lot NumberJ3839223
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age15 YR